# SDR 2002FA0000821

- Difficulty date: June 29, 2002
- Submitted: June 30, 2002
- Operation: General aviation
- Engine: Lyc O320E2G
- Engine time: 2,351 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 19001
- Condition: Broken
- Location: Nr 3 Cylinder
- Part time: 2,351 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

REPLACED NR 3 CYLINDER & PISTON DUE TO EXHAUST VALVE SEPARATION & DAMAGE TO CYLINDER CAUSED BY NOT REPLACING NEEDED PARTS AT M.O.H. (466.6-HRS S.M.O.H.) TOTAL TIME ON P/N 19001 EXHAUST VALVES 2351.6-HRS. THERE IS NO RECORD OF THE EXHAUST & INTAKE VALVES, EXHAUST GUIDES OR PISTONS REPLACED AT M.O.H.  WE ACCOMPISHED T.O.H. ON ALL CYL'S BY REPLACING ALL VALVES, EXHAUST GUIDES, PISTONS, RINGS, GASKETS & SEALS. ON TEAR-DOWN WE FOUND INTAKE & EXHAUST ROCKERS REVERSED, INVERTED VALVE SPRINGS, ROCKER SHAFT THRUST BUTTONS DETERIORATED & WRONG SIZE PUSH RODS. ALSO NO ORANGE PAINT TO DESEGINATE CHROME CYLINDERS'S.
